MathSciNet Relay Station
MathSciNet bibliographic data
MR1876702 11J82 (33D45 41A21)
Van Assche, Walter Little $q$-Legendre polynomials and irrationality of certain Lambert series. Ramanujan J. 5 (2001), no. 3, 295–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement